Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The ideal Waring theorem for exponents $ 401-200,000$


Author: Rosemarie M. Stemmler
Journal: Math. Comp. 18 (1964), 144-146
MSC: Primary 10.46; Secondary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1964-0159803-X
MathSciNet review: 0159803
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, ``Proof of the ideal Waring theorem for exponents 7-180,'' Amer. J. Math., v. 58, 1936, p. 521-529. MR 1507175
  • [2] -, ``Solution of Waring's problem,'' Amer. J. Math., v. 58, 1936, p. 530-535. MR 1507176
  • [3] -, ``The Waring problem and its generalizations,'' Bull. Amer. Math. Soc., v. 42. 1936, p. 833-842. MR 1563447
  • [4] K. Mahler, ``On the fractional parts of the powers of a rational number (II),'' Mathematika, v. 4, 1957, p. 122-124. MR 0093509 (20:33)
  • [5] Hans-Heinrich Ostmann, Additive Zahlentheorie, zweiter Teil, Springer-Verlag, 1956, p. 81-82. MR 0098721 (20:5176)
  • [6] S. S. Pillai, ``On Waring's problem,'' Indian J. Math. n.s., v. 2, 1936, p. 16-44.
  • [7] D. Ridout, ``Rational approximations to algebraic numbers,'' Mathematika, v. 4, 1957, p. 125-131. MR 0093508 (20:32)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.46, 10.03

Retrieve articles in all journals with MSC: 10.46, 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0159803-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society